# SDR SIMA20220622011

- Difficulty date: June 22, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 14,973 hours, 9,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RH FLOORBOARD NUTPLATE SUPPORT CORRODED AT FR 87. -C/A-RAR AFT GALLEY RH FLOORBOARD NUTPLATE SUPPORT AT FR 87 IAW EMB 175 SRM 51-40-08
